Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 19, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 27, 2016, 2:56 PM CDT for Cass County, Sarpy County, Nebraska; Mills County, Iowa. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 2:56 PM CDT (19:56 UTC)
- Expired
- Apr 27, 2016, 3:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Mills County, IA, Cass County, NE, Sarpy County, NE
The radar
The Omaha radar (KOAX), 52 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 3:06 PM CDT | TSTM WND GST 60 | Plattsmouth, NE | |
| Apr 27, 3:06 PM CDT | HAIL 0.75 | 7 E Gretna, NE | |
| Apr 27, 3:11 PM CDT | HAIL 1 | Plattsmouth, NE | |
| Apr 27, 3:45 PM CDT | TSTM WND GST 60 | Bellevue, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 2:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 7.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
946
WUUS53 KOAX 271956
SVROAX
IAC129-NEC025-153-272045-
/O.NEW.KOAX.SV.W.0019.160427T1956Z-160427T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
256 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MILLS COUNTY IN SOUTHWESTERN IOWA...
NORTHEASTERN CASS COUNTY IN SOUTHEASTERN NEBRASKA...
NORTHEASTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 345 PM CDT
* AT 255 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLATTSMOUTH...
OR 21 MILES SOUTH OF OMAHA...MOVING NORTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH...SPRINGFIELD...PACIFIC
JUNCTION...MURRAY...CEDAR CREEK...OFFUTT AFB...CAMP MAHA AND CHALCO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 3.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 73 AND 85.
INTERSTATE 29 BETWEEN MILE MARKERS 25 AND 42.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 439 AND 444.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4090 9577 4090 9581 4089 9581 4085 9599
4119 9620 4119 9585 4117 9584 4116 9588
4116 9582
TIME...MOT...LOC 1955Z 173DEG 29KT 4096 9591
HAIL...1.00IN
WIND...<50MPH
$$
DEWALD2 follow-up statements
127
WWUS53 KOAX 272007
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
307 PM CDT WED APR 27 2016
IAC129-NEC025-153-272045-
/O.CON.KOAX.SV.W.0019.000000T0000Z-160427T2045Z/
MILLS IA-CASS NE-SARPY NE-
307 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN MILLS...NORTHEASTERN CASS AND NORTHEASTERN SARPY
COUNTIES...
AT 307 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PLATTSMOUTH...
OR 18 MILES SOUTH OF OMAHA...MOVING NORTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH...PACIFIC JUNCTION...OFFUTT
AFB...CAMP MAHA AND CHALCO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 3.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 73 AND 85.
INTERSTATE 29 BETWEEN MILE MARKERS 29 AND 42.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 439 AND 444.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4095 9579 4092 9599 4119 9620 4119 9585
4117 9584 4116 9588 4116 9582
TIME...MOT...LOC 2007Z 175DEG 23KT 4101 9591
HAIL...1.00IN
WIND...60MPH
$$
DEWALD964
WWUS53 KOAX 272021
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
321 PM CDT WED APR 27 2016
IAC129-NEC025-153-272045-
/O.CON.KOAX.SV.W.0019.000000T0000Z-160427T2045Z/
MILLS IA-CASS NE-SARPY NE-
321 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN MILLS...NORTHEASTERN CASS AND NORTHEASTERN SARPY
COUNTIES...
AT 321 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OFFUTT AFB...OR
12 MILES SOUTHEAST OF OMAHA...MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH...PACIFIC JUNCTION...OFFUTT
AFB...CAMP MAHA AND CHALCO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 3.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 73 AND 85.
INTERSTATE 29 BETWEEN MILE MARKERS 32 AND 42.
INTERSTATE 80 IN NEBRASKA NEAR MILE MARKER 444.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4100 9580 4099 9596 4119 9612 4119 9585
4117 9584 4116 9588 4116 9582
TIME...MOT...LOC 2021Z 174DEG 25KT 4110 9592
HAIL...1.00IN
WIND...60MPH
$$
DEWALDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 1:52 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 27, 1:52 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 152 PM CDT WED APR 27 2016 .UPDATE... ISSUED AT 144 PM CDT WED APR 27 2016 SURFACE LOW REMAINS PARKED IN THE PLATTE RIVER VALLEY WEST SOUTHWEST OF COLUMBUS AT 18Z. SUBJECTIVE SURFACE ANALYSIS COMBINED WITH BOUNDARIES NOTED ON KOAX RADAR SHOW THE OCCLUSION POINT WAS BETWEEN LINCOLN AND WAHOO. CONVECTION HAS BEGUN TO DEVELOP ALONG THE VARIOUS BOUNDARIES. CONVECTION ALLOWING MODELS OF HRRR... EXPERIMENTAL HRRR AS NSSL 4KM SUGGEST MINI SUPER CELL STORMS WILL DEVELOP FROM NEAR FREMONT EAST SOUTHEAST ALONG THE WARM FRONT. THESE WOULD BE LOW TOPPED STORMS. OF SOME CONCERN IS THE TRIPLE POINT WHERE SOME ROTATION MAY BE DEVELOPING JUST SOUTH OF OUR OFFICE. SURFACE BASED CAPE IS 1000-1500 J/KG IN THE WARM SECTOR. 0-3KM CAPE IS 100-125 J/KG...WITH STEEP LOW LEVEL LAPSE RATES. WE COORDINATED WITH SPC EARLIER IN THE DAY TO PULL THE SLIGHT RISK OF SEVERE STORMS FURTHER WEST...AND ALSO BRING 2 PERCENT TORNADO PROBABILITIES INTO THE REGION. THERE IS A SMALL WINDOW OF STORMS OF ABOUT 1-2 HOURS AT ANY GIVEN LOCATION AS THESE STORMS SHIFT NORTH. FREEZING LEVEL IS LOW...AROUND 8000 FEET. THUS 50DBZ HEIGHTS WOULD BE QUITE LOW FOR HAIL...WHICH COULD BE 1 TO 1.5 INCHES. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 307 AM CDT WED APR 27 2016 NEGATIVELY TILTED AND ELONGATE UPPER TROUGH AXIS CURRENTLY EXTENDS FROM SOUTHEASTERN MONTANA INTO NORTHEAST COLORADO TO THE BASE IN THE OKLAHOMA PANHANDLE/SOUTHWESTERN KANSAS. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE TO SPIRAL AROUND THE SYSTEM THIS MORNING WITH THE SFC LOW AT 08Z LOCATED OVER NORTH CENTRAL KANSAS. AS THE SURFACE LOW MOVES NORTHEAST INTO SOUTHEAST NEBRASKA TODAY...THE COLD CLOSED UPPER LOW WILL TIGHTEN UP AND SHIFT NORTHEAST...SLIGHTLY BEHIND THE SFC LOW. INGREDIENTS SEEM TO BE COMING TOGETHER FOR WHAT COULD BE A CLASSIC MINI-SUPERCELL EVENT. THE TRIPLE POINT BY 18-21Z IS FORECAST TO EXTEND FROM EAST CENTRAL NEBRASKA INTO SOUTHWEST IOWA. LATEST CAM'S SHOW DEVELOPMENT GENERALLY ALONG AND EAST OF THE MISSOURI RIVER BY MID/LATE AFTERNOON AND QUICKLY SPREAD THIS ACTIVITY NORTHEAST AS BOTH THE UPPER LOW AND SFC LOW MOVE INTO E/NE EVENING. COOLER AIR...WITH EVEN A FEW HINTS OF 0C 850MB TEMPS...WRAP INTO THIS LOW TONIGHT WITH DEFORMATION BAND SETTING UP ACROSS NORTHEAST NEBRASKA. WILL BE A CHILLY WET NIGHT ACROSS MUCH OF OUR NORTHERN COUNTIES. UPPER LOW EXITS EAST OF THE CWA THURSDAY AFTERNOON ENDING ANY REMAINING PCPN CHANCES OVER OUR NORTHERN COUNTIES. COLD AIR ADVECTION CONTINUES TO SETTLE SOUTH AS SFC HIGH PRESSURE OVER THE NORTHERN PLAINS DROPS INTO THE AREA. THURSDAY NIGHT/FRIDAY MORNING LOWS COULD BOTTOM OUT IN THE UPPER 30S IN OUR NORTH TO LOWER 40S IN OUR SOUTH. WEAK UPPER RIDGING WILL BUILD OVERHEAD FRIDAY AHEAD OF THE NEXT LARGE UPPER TROUGH WHICH WILL BE ROUNDING THE FOUR CORNERS REGION AT THAT TIME. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 307 AM CDT WED APR 27 2016 PCPN CHANCES INCREASE FROM SOUTHWEST TO NORTHEAST FRIDAY EVENING AS LARGE SCALE FORCING INCREASES WITH APPROACH OF UPPER LOW. ISENTROPIC UPGLIDE ALSO WILL BE INCREASING IN WAA ZONE ACROSS OUR SOUTHEASTERN COUNTIES. PCPN CHANCES CONTINUE THROUGH SATURDAY AND MUCH OF SUNDAY AS THE UPPER LOW SLOWLY SHIFTS EAST OF THE AREA BY SUNDAY NIGHT. DRIER CONDITIONS ARE FINALLY ON THE HORIZON FOR MID TO LATE NEXT WEEK. && .AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z THURSDAY) ISSUED AT 144 PM CDT WED APR 27 2016 BELIEVE THUNDERSTORMS COULD AFFECT KOMA/KOFK FROM 19-21Z AS A FRONTAL BOUNDARY CONTINUES TO ARC NORTHWARD. OTHERWISE...IT'S MOSTLY MVFR INITIALLY...BUT PROBABLY BECOMING IFR THROUGH THE NIGHT. ALSO A COMPLICATED WIND FORECAST AS SURFACE LOW PRESSURE MOVES THROUGH THE REGION. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && UPDATE...DEWALD SHORT TERM...KERN LONG TERM...KERN AVIATION...DEWALD
Hazardous weather outlook, Apr 27, 11:49 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1149 AM CDT WED APR 27 2016 NEZ011-012-015>018-030>032-042-065-078-088-089-280700- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- PLATTE-SEWARD-SALINE-JEFFERSON-GAGE- 1149 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS COULD OCCUR THIS AFTERNOON...BUT IN GENERAL SEVERE STORMS ARE NOT EXPECTED IN THIS AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR ISOLATED THUNDERSTORMS RETURN FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THIS AFTERNOON THROUGH TONIGHT. IAZ043-055-056-069-079-080-090-091-NEZ033-034-043>045-050>053- 066>068-090>093-280700- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS- SARPY-LANCASTER-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1149 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WARM FRONT THAT EXTENDS FROM NEAR COLUMBUS NEBRASKA EAST SOUTHEAST TO NEAR SHENANDOAH IOWA. STORMS COULD BECOME SEVERE THIS AFTERNOON WITH ONE TO ONE AND ONE HALF INCH HAIL POSSIBLE...ESPECIALLY FROM FREMONT EAST SOUTHEASTWARD IN INTO SOUTHWEST IOWA JUST NORTH OF THE FRONTAL BOUNDARY. THERE IS ALSO ALSO A VERY SMALL RISK FOR AN ISOLATED TORNADO AND DAMAGING WINDS. STORMS ARE FORECAST TO INITIALLY DEVELOP 1 TO 2 PM...AND COULD LINGER THROUGH 5 TO 7 PM AS THEY SHIFT NORTHWARD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR ISOLATED THUNDERSTORMS RETURN FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF THE AREA THIS AFTERNOON AND EVENING. DEWALD
In the hours before
Local storm report, Apr 27, 2:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
218 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL CEDAR CREEK 41.05N 96.10W
04/27/2016 M0.88 INCH CASS NE TRAINED SPOTTER
&&
VDEWALDLocal storm report, Apr 27, 2:23 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
223 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM FUNNEL CLOUD 5 N CLARINDA 40.81N 95.04W
04/27/2016 PAGE IA TRAINED SPOTTER
&&
PEARSONLocal storm report, Apr 27, 2:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
241 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL NW VALLEY 41.31N 96.35W
04/27/2016 M1.25 INCH DOUGLAS NE OFFICIAL NWS OBS
&&
VDEWALDLocal storm report, Apr 27, 2:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
245 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL VALLEY 41.31N 96.35W
04/27/2016 M1.25 INCH DOUGLAS NE OFFICIAL NWS OBS
&&
VDEWALDLocal storm report, Apr 27, 2:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
251 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM TORNADO 2 NE HEPBURN 40.87N 94.99W
04/27/2016 PAGE IA FIRE DEPT/RESCUE
BRIEF TOUCHDOWN. NO DAMAGE.
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMLocal storm report, Apr 27, 2:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
254 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM FUNNEL CLOUD 4 S RIVERTON 40.63N 95.57W
04/27/2016 FREMONT IA PUBLIC
&&
PEARSONThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:16 PM CDT | Special Weather Statement | OAX | Saunders | 29 min |
| Apr 26, 9:54 PM CDT | Special Weather Statement | OAX | Seward | 36 min |
| Apr 26, 10:30 PM CDT | Special Weather Statement | OAX | Seward | 30 min |
| Apr 27, 9:30 AM CDT | River Flood Warning | OAX | Saunders | 40 hr |
| Apr 27, 9:51 AM CDT | River Flood Warning | OAX | Nemaha | 12 days |
| Apr 27, 9:51 AM CDT | River Flood Warning | OAX | Richardson | 11 days |
| Apr 27, 1:50 PM CDT | Special Weather Statement | OAX | Saunders | 25 min |
| Apr 27, 1:53 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 37 min |
| Apr 27, 2:04 PM CDT | Special Weather Statement | OAX | Dodge | 26 min |
| Apr 27, 2:14 PM CDT | Special Weather Statement | OAX | Sarpy | 31 min |
| Apr 27, 2:40 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 50 min |
| Apr 27, 3:14 PM CDT | Special Weather Statement | OAX | Douglas | 46 min |
| Apr 27, 3:27 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Washington | 33 min |
| Apr 27, 3:37 PM CDT | Tornado Warning | OAX | Douglas | 23 min |
| Apr 27, 3:48 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 27 min |
| Apr 27, 4:18 PM CDT | Special Weather Statement | OAX | Sarpy | 42 min |
| Apr 27, 4:42 PM CDT | Special Weather Statement | OAX | Douglas | 33 min |
| Apr 27, 5:01 PM CDT | Areal Flood Warning | OAX | Dodge, Douglas, Sarpy, Washington | 3 hr |
| Apr 27, 2:26 PM CDT | Severe Thunderstorm Warning | OAX | Fremont | 49 min |
| Apr 27, 2:36 PM CDT | Tornado Warning | OAX | Montgomery, Page | 24 min |
| Apr 27, 2:45 PM CDT | Tornado Warning | OAX | Fremont | 45 min |
| Apr 27, 2:59 PM CDT | Tornado Warning | OAX | Montgomery, Page | 31 min |
| Apr 27, 3:23 PM CDT | Tornado Warning | OAX | Montgomery | 37 min |
| Apr 27, 3:26 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 32 min |
| Apr 27, 3:49 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 41 min |
| Apr 27, 3:54 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Pottawattamie | 36 min |
| Apr 27, 4:48 PM CDT | Areal Flood Advisory | OAX | Montgomery, Page | 4 hr |
| Apr 27, 5:14 PM CDT | Special Weather Statement | OAX | Montgomery | 46 min |
| Apr 27, 6:04 PM CDT | Flash Flood Warning | OAX | Montgomery, Page | 5 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.